# SDR HALA0700519

- Difficulty date: December 9, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 83,203 hours, 15,924 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Apu Fire Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BTB - APU FIRE LP 2 STATUS MESSAGE ILLUMINATED.  CLEANED CONNECTORS FOR LOOP 2 ON APU.  FIRE LOOP TEST OK FOR APU.  WDM 26-15-11 AND FIM 26-15-00.
